# SDR 00065074

- Difficulty date: January 14, 2003
- Submitted: January 14, 2003
- Operation: General aviation
- Make and model: Beech F90
- Engine: Pwa PT6*
- Propeller: Hartzl HCB4TN3
- System (JASC): 6111 · Propeller Blade Section
- Part: Bearing
- Part number: A1851T
- Condition: Corroded
- Location: Prop Blade
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PROPELLER BLADE BEARINGS.
